# SDR IXXA20250216007

- Difficulty date: February 14, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 85,421 hours, 25,263 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE CREW REPORTED, CPT WINDOW IS BINDING WHEN OPENING AND CLOSING. THE LEVER USED TO UNLOCK THE WINDOW. OPERATIONAL TEST PER B767 AMM 56-11-02 SATISFACTORY. NO FAULTS FOUND ON L2 WINDOW.
